RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2007, Volume 19, Issue 4, Pages 174–242 (Mi aa133)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch

S. Yu. Orevkovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Laboratoire des Mathématiques Emile Picard, UFR MIG, Université Paul Sabatier, Toulouse, France

Abstract: Under certain assumptions, the arrangements mentioned in the title are classified up to isotopy. Their algebraic realizability is discussed.

Keywords: Plane projective real curve, almost complex structure, isotopy, algebraic (un)realizability.

Full text: PDF file (874 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2008, 19:4, 625–674

Bibliographic databases:

MSC: 57R52, 57R19
Received: 31.08.2006

Citation: S. Yu. Orevkov, “Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch”, Algebra i Analiz, 19:4 (2007), 174–242; St. Petersburg Math. J., 19:4 (2008), 625–674

Citation in format AMSBIB
\Bibitem{Ore07}
\by S.~Yu.~Orevkov
\paper Arrangements of an $M$-quintic with respect to a~conic that maximally intersects its odd branch
\jour Algebra i Analiz
\yr 2007
\vol 19
\issue 4
\pages 174--242
\mathnet{http://mi.mathnet.ru/aa133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381938}
\zmath{https://zbmath.org/?q=an:1206.14082}
\elib{http://elibrary.ru/item.asp?id=9556824}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 4
\pages 625--674
\crossref{https://doi.org/10.1090/S1061-0022-08-01014-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653400008}


Linking options:
  • http://mi.mathnet.ru/eng/aa133
  • http://mi.mathnet.ru/eng/aa/v19/i4/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Korchagin, G. M. Polotovskii, “On positions of a real plane quintic relative to a couple of lines”, St. Petersburg Math. J., 21:2 (2010), 231–244  mathnet  crossref  mathscinet  zmath  isi
    2. S. Yu. Orevkov, E. I. Shustin, “Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of singularity $X_{21}$”, St. Petersburg Math. J., 28:2 (2017), 225–257  mathnet  crossref  mathscinet  isi  elib
    3. M. Manzaroli, “Real algebraic curves of bidegree $(5,5)$ on the quadric ellipsoid”, Algebra i analiz, 32:2 (2020), 107–142  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:290
    Full text:85
    References:20
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020